| Model Number |
SRLP-165 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported a left side capsular contracture baker grade iv.Device remains implanted.
Event or Problem Description
Healthcare professional reported a left side capsular contracture baker grade iv.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: weight to the spec, crease flat and white particles in the shell.Cloudy in the gel observed after autoclave cycle.Base on the device analysis the final assessment is no issues found related with the manufacturing process.Additional, changed, and/or corrected data: d.9, h.3, h.6.
Event or Problem Description